# SDR UIEA2018052600966

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,579 hours, 18,666 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON LANDING.  WOULD NOT START.  ACCOMPLISHED AN APU BITE PROCEDURE IAW FIM 49-11 FT 958.  NO FAULTS NOTED. CHECKED OK.
